# SDR P5CA2020061760197

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,378 hours, 21,960 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT NOTICED APU WAS EXHAUSTING SMOKE. APU SHUT DOWN, NO APU FIRE INDICATION.  ACCOMPLISHED VISUAL INSPECTION OF APU TAIL PIPE AND EXTERIOR OF APU, NO DISCREPANCIES NOTED. ACCOMPLISHED FIM TASK 49-11-00-815, NO FAULTS. ACCOMPLISHED APU ECU BITE LAST LEG NORMAL STOP RAN APU SEVERAL TIMES WITH NO FAULTS. OK FOR SERVICE.
